MAUDE Adverse Event Report: MPRI SPRINT QUATTRO MRI SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MPRI SPRINT QUATTRO MRI SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 6946M55
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); Over-Sensing (1438); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient's son that the patient was out of the country and the device was alarming every four hours.A remote monitoring transmission indicated the right ventricular (rv) lead had triggered a lead integrity alert (lia) for high rate non-sustained episodes and sensing integrity counter (sic).When the patient returned home, it was noted that the pacing impedance was varying and rising.Noise was also observed on the rv lead.A fracture of the low voltage portion of the rv lead was suspected and the rv lead was capped and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SPRINT QUATTRO MRI SURESCAN
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key21055294
Report Number2649622-2025-00054
Device Sequence Number8023357
Product Code LWS
UDI-Device Identifier00643169858305
UDI-Public00643169858305
Combination Product (Y/N)N
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/06/2021
Device Model Number6946M55
Device Catalogue Number6946M55
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Initial Report FDA Received Date01/02/2025
Date Device Manufactured09/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DVFB1D4 ICD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale